Authors: Dimitrijevic, I.
Dragovich, B.
Rakic, Z.
Stankovic, J.
Title: Cosmological Solutions of Some Nonlocal Gravity Models
Journal: Proceedings of the Steklov Institute of Mathematics
Volume: 306
Issue: 1
First page: 66
Last page: 73
Issue Date: 1-Sep-2019
ISSN: 00815438
DOI: 10.1134/S0081543819050079
© 2019, Pleiades Publishing, Ltd. Significant phenomenological success and nice theoretical properties of general relativity (GR) are well known. However, GR is not a complete theory of gravity. Hence, there are many attempts to modify GR. One of the current approaches to a more complete theory of gravity is a nonlocal modification of GR. The nonlocal gravity approach, which we consider here without matter, is based on the action S=(16πG)−1∫−g(R−2Λ+P(R)ℱ(□)Q(R))d4x, where R is the scalar curvature, Γ is the cosmological constant, P(R) and Q(R) are some differentiable functions of R, and ℱ(□)=∑n=1+∞fn□n is an analytic function of the corresponding d’Alembert operator □. We present here a brief review of some general properties and cosmological solutions for some specific functions P(R) and Q(R).

Show full item record


checked on Jul 13, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.